A. D. Solomon, D. G. Wilson, V. Alexiades, "The quasi-stationary approximation for the Stefan problem with a convective boundary condition", International Journal of Mathematics and Mathematical Sciences, vol. 7, Article ID 257386, 15 pages, 1984. https://doi.org/10.1155/S0161171284000612
The quasi-stationary approximation for the Stefan problem with a convective boundary condition
We show that the solution to the Stefan problem with a convective boundary condition tends to the quasi-stationary approximation as the specific heat tends to zero. Additional properties of the approximation are given, and some examples are presented.
Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.